Equate Day/Night Gelcaps, 48 count

Equate Day/Night Gelcaps, 48 count

About this item

  • Compare to DayQuil LiquiCaps & NyQuil LiquiCaps Active Ingredients
  • Loading options...
    Sold & Shipped by Walmart

    FREE shipping available

     on $50+ orders
     

    Shipping

    Shipping options from Walmart
    Type
    Arrives
    Cost
    Value
    Data unavailable
    $5.97
    Standard
    Data unavailable
    $7.97
    Expedited
    Data unavailable
    $8.97
    Rush
    Data unavailable
    $10.97

    Pickup not available

     

    Pickup

    Want to pick up your package for free?
    Walmart offers free pickup for most orders placed online - for many items as soon as today! Tell us where you are and we'll show you which Walmart stores and partner locations near you are available for package pickup.
    FREE shipping on orders $50+ Faster shipping options available at checkout
    Pickup not available  
    Customers also considered
    Customers also bought these products

    About this item

    Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

    Compare to DayQuil LiquiCaps & NyQuil LiquiCaps Active Ingredients

    About this item

    Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

    Compare to DayQuil LiquiCaps & NyQuil LiquiCaps Active Ingredients

    Equate Day/Night Gelcaps, 48 count:

    • Equate's DayTime Cold & Flu and NiteTime Cold & Flu softgels contain multi-symptom relief for your cold and flu symptoms day and night.
    • DayTime and Nighttime Combo Pack

    Indications: 

    Stop Use Indications: Daytime: you get nervous, dizzy or sleepless pain, nasal congestion or cough gets worse or lasts more than 7 days fever gets worse or lasts more than 3 days redness or swelling is present new symptoms occur cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.;  Nighttime: pain or cough gets worse or lasts more than 7 days fever gets worse or lasts more than 3 days redness or swelling is present new symptoms occur cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.

    Ingredients: 

    Inactive Ingredients: Daytime Sinus edible ink, FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution;  Nighttime Sinus D&C yellow no. 10, edible ink, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution

    Active Ingredient Name: Acetaminophen, Dextromethorphan HBr, Doxylamine Succinate, Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl

    Directions: 

    Dosage: Nighttime Sinus:Acetaminophen 325 mgDextromethorphan HBr 15 mgDoxylamine succinate 6.25 mgDaytime Sinus:Acetaminophen 325 mgDextromethorphan HBr 10 mgPhenylephrine HCl 5 mg

    Instructions: Nighttime Softgels: Take only as directed--see Liver warning. Take Nighttime or Daytime. Do not exceed 8 softgels per 24 hours. Adults & children 12 yrs & over: 2 softgels with water every 6 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use. Daytime Softgels: Do not exceed 8 softgels per 24 hours. Adults & children 12 yrs & over: 2 softgels with water every 4 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use. When using other Daytime or Nighttime products, carefully read each label to insure correct dosing. Store at 20-25c (68-77f). Other Information: Do not use if blister unit is torn or broken.

    Specifications

    Age Group: Adult
    Condition: New
    Form: Capsules
    Manufacturer Part Number: 550579272
    Container Type: Box
    Model: 00681131036818
    Brand: equate
    Assembled Product Dimensions (L x W x H): 3.25 x 2.00 x 4.38 Inches
    Show
    Show
    Best seller ranking:

    Customer Reviews

    Customer Reviews | 45 reviews | 4.5 out of 5

    4.5 stars

    45 reviews | 4.5 out of 5

    4.5 stars

    45 reviews | 4.5 out of 5

    93%
    Would recommend to a friend
    5 stars
    30
    4 stars
    10
    3 stars
    3
    2 stars
    1
    1 stars
    1
    1-5 of 45 total reviews
    93%
    Would recommend to a friend

    Age

    Gender

    EQUATE DAY TIME/NIGHT TIME
    11/8/2016

    Customer review by JWD1

    5.0 stars 11/8/2016 by JWD1
    by JWD1
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    CHEAPER THAN DAYQUIL/NYQUIL & WORKS JUST AS GOOD

    Was this review helpful? (0) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    JWD1
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    Good medicine
    8/31/2016

    Customer review by Lovesbeinggrandma

    5.0 stars 8/31/2016 by Lovesbeinggrandma
    by Lovesbeinggrandma
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    This Equate brand works just as good as the name brand. It is great for day time aches that come with the cold or flu. The night time medicine gives you a good nights rest helping you feel better the next day.

    Was this review helpful? (1) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Lovesbeinggrandma
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    It does the trick
    3/9/2014

    Customer review by fullife

    5.0 stars 3/9/2014 by fullife
    by fullife
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    It keeps you up and alert during the day and puts you to sleep like a baby at night.. Pills are bit large but if you can control your mind it is the best cold/flu medicine for our family.

    Was this review helpful? (6) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    fullife
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    Great
    8/19/2016

    Customer review by Melissa

    5.0 stars 8/19/2016 by Melissa
    by Melissa
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    Really works well in stopping a runny nose and congestion.

    Was this review helpful? (0) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Melissa
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    As good as the name brand
    2/29/2016

    Customer review by mf123456

    4.0 stars 2/29/2016 by mf123456
    by mf123456

    I have found that the generic or Equate version of this drug is as good as the name brand at a much better price

    Was this review helpful? (2) (1)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    mf123456
    Would recommend to a friend? Yes
    1-5 of 45 total reviews See all
    1-5 of 45 reviews

    Customer Reviews | 45 reviews | 4.5 out of 5

    Customer Reviews

    Was this review helpful?
    Was this review helpful?

    Customer Q&A

    Back
    Questions & Answers 4 questions
    1-3 of 4 questions

    Ask a question

    If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.


    Q&A tips and guidelines

    Q&A Exchange Guidelines

    When writing your question or answer, please follow these guidelines:

    • Do: Make sure your question is directly related to the product
    • Do: Be specific and provide as many details as possible
    • Do: Include the model number (if applicable)
    • Do: Write your question in English
    • Do Not: Include personal information (such as your full name)
    • All submitted questions and answers are subject to the terms set forth in our Terms and Conditions

    We reserve the right not to post your question or answer if it contains any of the following:

    • Any information not related to the actual merchandise or topic
    • Obscenities, discriminatory language or other language not suitable for a public forum
    • Advertisements or “spam” content
    • Email addresses, physical addresses or other forms of contact information
    • Critical or spiteful comments on other questions or answers posted on the page or their authors
    • Any imagery that demonstrates incorrect use of the merchandise
    • Anything that Walmart deems to be inappropriate, at Walmart's discretion

    Provide as many details as possible, including the model number (if applicable).

    Remember: Don’t include personal information (such as your full name).


    Preview Question

    Thank you.

    Questions will be checked against our question guidelines and posted within five to seven business days.

    Back
    Can you tell me how many pills are supposed to be taken. I am only guessing buy maybe only 2 at night. But how many of the orange pills should be taken. Should it be only 2 or maybe even 10 or anything else.
    by David 11/16/2015
    2 answers
    • A. The instruction on the Night Time Cold & Flu in the Equate Non Drowsy DayTime/NiteTime Cold & Flu Softgel are : take only as directed – see overdose warning • Do not exceed 4 doses per 24 hrs • adults & children 12 yrs & over 2 softgels with water every 6 hrs • children 4 to under 12 yrs ask a doctor • children under 4 yrs do not use The instruction on the Daytime Cold & Flu in the Equate Non Drowsy DayTime/NiteTime Cold & Flu Softgel are : take only as directed – see overdose warning • Do not exceed 4 doses per 24 hrs • adults & children 12 yrs & over 2 softgels with water every 4 hrs • children 4 to under 12 yrs ask a doctor • children under 4 yrs do not use
      by RQuinones11/24/2015
      Was this answer helpful? (0) (0)
      Was this answer helpful?
    • A. Thank you for allowing us the opportunity to answer your questions. Per the label recommendations for the Daytime liquid caps we would recommend adults and children 12 years and over: take 2 softgels with water every 4 hrs, do not exceed 4 doses per 24 hours. For the Night Time Liquid caps, Adults and children 12 years and over: take 2 softgels with water every 6 hrs. Do not exceed 4 doses per 24 hours. Stop use and ask a doctor if pain or cough gets worse or lasts more than 7 days. Please let us know if you have any additional questions or concnerns. We can be reached Monday through Friday 730am to 5pm EST at 1-800-719-9260. Please reference case number 693838.
      by From the Supplier11/18/2015
      Was this answer helpful? (0) (0)
      Was this answer helpful?
    1-3 of 4 questions See all
    1-3 of 4 questions
    Customers also viewed these products

    Policies & Plans

    See any care plans, options and policies that may be associated with this product.

    Warranty Plan

    Walmart Product Care Plans
    A limited product warranty is included free for most items. With an optional Walmart Care Plan you can enhance the manufacturer's coverage from the date of purchase. Walmart Product Care Plans cover 100% of the cost for repair or replacement, including shipping charges for the exchange.

    We'll show you Care Plan options and pricing at checkout if applicable, or go to www.walmart.com/careplans for more information.

    Product warranty:  

    See details

    Warranty Information: 

    Did you buy this in a Walmart store?  Get a warranty for it here.

    Gifting plans

    Gift options are not available for this item.

    Pricing policy

    About our prices
    We’re committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we’ll match it. See more details at Online Price Match.

    Returns

    Returns are easy at Walmart
    Not happy with a purchase? No problem. We've made returning items as easy as possible. And, most purchases can be returned for free. Learn more about our Returns Policy.